# SDR UPS03841510

- Difficulty date: October 25, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540231N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT DOOR CUTOUT FITTING CRACKED I/B OF NR 5 T-BOLT FITTING AT STA 320.  REMOVED, REPLACED AND INSTALLED NEW T-BOLT FITTING ON A-PIT DOOR CUTOUT STA 320 IAW SRM 51-1-20D.
